Uspekhi Matematicheskikh Nauk
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive
Impact factor
Subscription
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Uspekhi Mat. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Uspekhi Mat. Nauk, 2016, Volume 71, Issue 2(428), Pages 213–214 (Mi umn9694)  

In the Moscow Mathematical Society
Communications of the Moscow Mathematical Society

A note on singular cardinals without the axiom of choice

D. I. Saveliev

Institute for Information Transmission Problems of the Russian Academy of Sciences (Kharkevich Institute)

Funding Agency Grant Number
Russian Science Foundation 14-50-00150
This work was completed at the Institute for Information Transmission Problems of the Russian Academy of Sciences by grant no. 14-50-00150 of the Russian Science Foundation.


DOI: https://doi.org/10.4213/rm9694

Full text: PDF file (333 kB)
References: PDF file   HTML file

English version:
Russian Mathematical Surveys, 2016, 71:2, 385–387

Bibliographic databases:

MSC: Primary 03E10, 03E25; Secondary 03E55, 03E60
Presented: С. К. Ландо
Accepted: 23.06.2015

Citation: D. I. Saveliev, “A note on singular cardinals without the axiom of choice”, Uspekhi Mat. Nauk, 71:2(428) (2016), 213–214; Russian Math. Surveys, 71:2 (2016), 385–387

Citation in format AMSBIB
\Bibitem{Sav16}
\by D.~I.~Saveliev
\paper A note on singular cardinals without the axiom of choice
\jour Uspekhi Mat. Nauk
\yr 2016
\vol 71
\issue 2(428)
\pages 213--214
\mathnet{http://mi.mathnet.ru/umn9694}
\crossref{https://doi.org/10.4213/rm9694}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=3507480}
\zmath{https://zbmath.org/?q=an:1344.03041}
\adsnasa{http://adsabs.harvard.edu/cgi-bin/bib_query?2016RuMaS..71..385S}
\elib{https://elibrary.ru/item.asp?id=25865537}
\transl
\jour Russian Math. Surveys
\yr 2016
\vol 71
\issue 2
\pages 385--387
\crossref{https://doi.org/10.1070/RM9694}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000380765700009}
\scopus{https://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-84979911502}


Linking options:
  • http://mi.mathnet.ru/eng/umn9694
  • https://doi.org/10.4213/rm9694
  • http://mi.mathnet.ru/eng/umn/v71/i2/p213

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Успехи математических наук Russian Mathematical Surveys
    Number of views:
    This page:292
    Full text:97
    References:56
    First page:58

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2021